Vol. 8, No. 2, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 7, 1539–1791
Issue 6, 1285–1538
Issue 5, 1017–1284
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Tunnel effect for semiclassical random walks

Jean-François Bony, Frédéric Hérau and Laurent Michel

Vol. 8 (2015), No. 2, 289–332
Abstract

We study a semiclassical random walk with respect to a probability measure with a finite number n0 of wells. We show that the associated operator has exactly n0 eigenvalues exponentially close to 1 (in the semiclassical sense), and that the others are O(h) away from 1. We also give an asymptotic of these small eigenvalues. The key ingredient in our approach is a general factorization result of pseudodifferential operators, which allows us to use recent results on the Witten Laplacian.

Keywords
analysis of PDEs, probability, spectral theory
Mathematical Subject Classification 2010
Primary: 35S05, 35P15, 47A10, 60J05
Milestones
Received: 22 January 2014
Revised: 9 January 2015
Accepted: 9 February 2015
Published: 10 May 2015
Authors
Jean-François Bony
Institut Mathématiques de Bordeaux
Université de Bordeaux
351, cours de la Libération
33405 Talence
France
Frédéric Hérau
Laboratoire de Mathématiques Jean Leray
Université de Nantes
2, rue de la Houssinière
44322 Nantes
France
Laurent Michel
Laboratoire J. A. Dieudonné
Université de Nice
Parc Valrose
06000 Nice
France